# SDR DALA2025072205490

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 119,065 hours, 17,611 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 198 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601.   SYSTEM CHECK IAW B767 AMM 52-71-00, TEST SATIS (1096892)
